# SDR WX0A2025081132534

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N190NV
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- Aircraft time: 22,384 hours, 8,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  FA REPORTS FWD MEGAPHONE DOES NOT WORK.   REPLACED BATTERIES IN MEGAPHONE PER AMM 25-65-51-920-001-A.
